# SDR 96ZZZX3801

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8992M
- Make and model: Beech S35
- Aircraft serial: D7315
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 41400039
- Condition: Port Plugged
- Location: Fuel System
- Part time: 3,536 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP REPLACED TO C/W BEECH SB N2526, REV II.  WORKING WHEN REMOVED.  FOUND OVERFLOW/RELIEF PORT PLUGGED WITH MATERIAL THAT APPEARS TO BE RUST.
